ResearchPublications
Publication details

PUBLICATION DETAILS

Restrictions of characters in p-solvable groups

authored by
Damiano Rossi, Benjamin Sambale
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
External Organisation(s)
The University of Wuppertal
Type
Article
Journal
Journal of algebra
Volume
587
Pages
130-141
No. of pages
12
ISSN
0021-8693
Publication date
19.08.2021
Publication status
E-pub ahead of print
Peer reviewed
Yes
ASJC Scopus subject areas
Algebra and Number Theory
Electronic version(s)
https://arxiv.org/abs/2106.04818 (Access: Open)
https://doi.org/10.1016/j.jalgebra.2021.07.034 (Access: Closed)